# SDR ASAA2025073159855

- Difficulty date: July 31, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 8,992 hours, 2,503 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: BR9442923
- Condition: Melted
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AFTER TAEKEOFF PASSING 4000' FLIGHT ATTENDANT IN AFT CALLED TO REPORT AFT NO SMOKING SIGN FLICKERED AND WAS HOT TO THE TOUCH. ALSO SMELLED BURNING PLASTIC SMELL. GROUNDED - YES. UNABLE DUPLICATE THE DEFECTS PLASTIC BURNING ODOR THAT FLT ATT REPORTED. GVI NO DISCREPANCIES FROM BOTH LEFT & RIGHT SMOKING SIGN ASSY, AFTACP, AFT GALLEY BREAKER PANEL. AFT COFFEE + WARMER, COFFEE MAKERS, OVEN OPS TEST NORMAL. REPLACED 2 AFT SEAT BELT SIGN ASSY AND OPS TEST NORMAL AMM 33-25-00, AMM 25-32-01, AMM 25-32-03, AMM 25-32-33. MSUN 1070819 08/01/2025 RUNNING BOTH ENGINES, APU AND PACKS GENERATE NO ODOER IN 5 MINUTES. FUNCTIONS ARE ALL NORMAL, ODER NO LONGER PRESENT.
